Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 17, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2014, 6:46 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 6:46 PM CDT (23:46 UTC)
- Expired
- May 7, 2014, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 123 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:52 PM CDT | HAIL 1.25 | 8 E Wallace, NE | |
| May 7, 7:00 PM CDT | TSTM WND DMG | 2 N Wellfleet, NE | STRONG WINDS MOVED LARGE ROUND HAY BALES...SEVERAL LARGE TREES BLOWN OVER AND A CENTER PIVOT SYSTEM OVERTURNED. THUNDERSTORM WINDS ESTIMATED TO 90 MPH. |
| May 7, 7:05 PM CDT | TSTM WND DMG | 5 Ene Wellfleet, NE | AN OLD BARN ROOF WAS BLOWN OFF. |
| May 7, 7:05 PM CDT | HAIL 1 | 5 W Wellfleet, NE | |
| May 7, 7:16 PM CDT | TSTM WND GST 80 | 4 Nne Wellfleet, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS53 KLBF 072346
SVRLBF
NEC063-085-111-080030-
/O.NEW.KLBF.SV.W.0017.140507T2346Z-140508T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 730 PM CDT
* AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF DICKENS...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DICKENS...WELLFLEET AND SOMERSET.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 53 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4110 10109 4096 10051 4059 10077 4067 10107
TIME...MOT...LOC 2346Z 217DEG 20KT 4074 10093
HAIL...1.25IN
WIND...60MPH
$$
STOPPKOTTE3 follow-up statements
368
WWUS53 KLBF 080008
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
708 PM CDT WED MAY 7 2014
NEC085-080017-
/O.CAN.KLBF.SV.W.0017.000000T0000Z-140508T0030Z/
HAYES NE-
708 PM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAYES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4066 10079 4070 10078 4070 10088 4076 10104
4110 10109 4096 10051 4064 10073
TIME...MOT...LOC 0007Z 204DEG 21KT 4084 10082
$$
NEC063-111-080030-
/O.CON.KLBF.SV.W.0017.000000T0000Z-140508T0030Z/
FRONTIER NE-LINCOLN NE-
708 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN AND NORTHWESTERN FRONTIER COUNTIES UNTIL 730 PM CDT...
AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF WELLFLEET...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 53 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS!
&&
LAT...LON 4066 10079 4070 10078 4070 10088 4076 10104
4110 10109 4096 10051 4064 10073
TIME...MOT...LOC 0007Z 204DEG 21KT 4084 10082
HAIL...1.25IN
WIND...60MPH
$$
STOPPKOTTE163
WWUS53 KLBF 080017
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT WED MAY 7 2014
NEC063-111-080030-
/O.CON.KLBF.SV.W.0017.000000T0000Z-140508T0030Z/
FRONTIER NE-LINCOLN NE-
717 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN AND NORTHWESTERN FRONTIER COUNTIES UNTIL 730 PM CDT...
AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
WELLFLEET...AND MOVING NORTHEAST AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 52 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS!
&&
LAT...LON 4066 10079 4070 10078 4070 10088 4076 10104
4110 10109 4096 10051 4064 10073
TIME...MOT...LOC 0017Z 228DEG 29KT 4089 10072
HAIL...1.25IN
WIND...80MPH
$$
STOPPKOTTE209
WWUS53 KLBF 080030
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT WED MAY 7 2014
NEC063-111-080039-
/O.EXP.KLBF.SV.W.0017.000000T0000Z-140508T0030Z/
FRONTIER NE-LINCOLN NE-
730 PM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN AND
NORTHWESTERN FRONTIER COUNTIES WILL EXPIRE AT 730 PM CDT/630 PM
MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT FOR EASTERN LINCOLN COUNTY UNTIL 815 PM CDT.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4066 10079 4070 10078 4070 10088 4076 10104
4110 10109 4096 10051 4064 10073
TIME...MOT...LOC 0029Z 228DEG 29KT 4095 10062
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:46 PM CDT, 0 minutes earlier.
Area forecast discussion, May 7, 6:46 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 646 PM CDT WED MAY 7 2014 .SYNOPSIS... ISSUED AT 324 PM CDT WED MAY 7 2014 LOW PRESSURE SYSTEM IMPACTING THE HIGH PLAINS TODAY. SFC LOW ACROSS SE NEB WITH A TRAILING STALLING BOUNDARY INTO KANSAS...WITH 80S AND 90S WITH DEW PTS IN THE 50S TO THE EAST. DEW PTS IN THE 40S AND 50S BEHIND THE FRONT...ALTHOUGH TEMPS IN THE 60S AND 70S. CONVECTION STARTING OVER THE ROCKIES AS UPPER LEVEL SUPPORT IS LIFTING NORTHEAST. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 324 PM CDT WED MAY 7 2014 UPPER LEVEL TROUGH WILL CONTINUE TO LIFT NORTHEAST TONIGHT. THIS WILL BRING ADDED SUPPORT FOR CAP TO BREAK ACROSS NE COLORADO/SW NEBRASKA. GOOD SHEAR WITH MARGINAL CAPE AND EXPECT SOME SEVERE THUNDERSTORMS THIS EVENING...WHICH CORRELATES WITH THE ALREADY ISSUED SEVERE THUNDERSTORM WATCH. VERY LARGE HAIL IS THE MAIN THREAT. THUNDERSTORMS SHOULD BECOME ELEVATED AS THEY RACE TO THE NORTHEAST...LIMITING THE SEVERE THREAT OVERNIGHT. MEANWHILE AS THE UPPER LEVEL LOW MOVES ACROSS THE PANHANDLE...VERY HEAVY RAIN IS POSSIBLE. MODELS PRODUCE 1 TO 2 PLUS INCHES ACROSS PORTIONS OF THE PANHANDLE. ANOTHER CONCERN IS A COLD FRONT PUSHING SOUTHEAST INTO THE REGION. TOWARDS MORNING THIS COLD AIR WILL APPROACH FAR NW NEB. TEMPS ARE BORDERLINE FOR A CHANGE OVER TO SNOW...WITH THE BEST CHANCE OF CHANGE OVER IN SHERIDAN COUNTY AS TEMPS FALL TO THE MID 30S. COLDEST AIR ALOFT FROM 12Z TO 15Z AND PRECIP RATE SHOULD BE HIGH. WINTER WX ADVISORY FOR SHERIDAN COUNTY WAS EXTENDED TO 18Z. THIS IS HIGHLY QUESTIONABLE AS THE GOOD LIFT DOES TAP THE DENDRITIC GROWTH LAYER...ALTHOUGH TEMPS MAY BE WARM ENOUGH FOR AT LEAST PARTIAL MELTING. BIGGEST CONCERN IS IF THE TEMP DROPS A DEGREE OR TWO...SNOWFALL RATES OF 1 TO 2 PLUS INCHES PER HOUR FOR SEVERAL HOURS COULD RESULT IN SNOW ACCUMULATIONS OF 6 PLUS INCHES. AT THIS TIME SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED ACROSS NORTHERN SHERIDAN COUNTY...BUT WILL BE MONITORED CLOSELY. COLD AIR ADVECTION ALONG WITH CLOUDS AND LINGERING SHOWERS FOR TOMORROW WILL KEEP TEMPS IN THE 40S AND 50S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 324 PM CDT WED MAY 7 2014 THE AREAS OF UPPER LEVEL AND SURFACE LOW PRESSURE MOVE NORTHEAST ACROSS THE CWA AND INTO THE UPPER MIDWEST BY FRIDAY MORNING. KEPT SLIGHT CHANCE TO CHANCE POPS ACROSS NORTH CENTRAL NEBRASKA THROUGH 09/06Z. LOW TEMPS WERE A BIT TRICKY THURSDAY NIGHT/FRIDAY MORNING ACROSS NORTHWEST NEBRASKA DUE TO THE AMOUNT OF EXPECTED CLEARING AND SUPPRESSED DAYTIME TEMPS. SUBFREEZING TEMPS ARE FORECAST FOR MUCH OF SHERIDAN...WESTERN CHERRY...AND NORTHERN GARDEN COUNTIES. NOT PLANNING ON A FROST OR FREEZE HEADLINE SINCE NOT ALL OF THE CWA HAS REACHED THE 50 PERCENTILE OF LAST FROST/FREEZE DATE. ZONAL FLOW RETURNS FRIDAY...AND WITH SUNSHINE AND SOUTHERLY SURFACE WINDS...IT IS SHAPING UP TO BE A NICE SPRING DAY. HIGHS RANGE FROM THE MID TO UPPER 60S ACROSS THE NORTH TO LOWER 70S SOUTH. A WEAK FRONT APPEARS TO CROSS THE PANHANDLE LATE FRIDAY NIGHT...BUT DUE TO LIMITED MOISTURE...ONLY INTRODUCED A SLIGHT CHANCE GENERALLY HIGHWAY 61 WEST. BETTER MOISTURE FEEDS INTO CENTRAL NEBRASKA SATURDAY BUT THE BULK OF THE ENERGY MISSES THE CWA TO THE EAST. A STRONGER SYSTEM WILL PASS THROUGH THE CWA SUNDAY INTO MONDAY WHICH WILL BRING A WIDESPREAD CHANCE OF PRECIP TO THE AREA. DIFFERENCES IN COVERAGE AND INTENSITY REMAIN BETWEEN THE GFS AND EURO...SO KEPT BLANKET POPS AND GRADUALLY SHIFTED EAST. EXPANSIVE CLOUD COVER AND GUSTY NORTH WINDS DURING THE PERIOD WILL LIMIT HIGHS TO THE 50S SUNDAY AND MONDAY. NORTHWEST FLOW ALOFT REIGNS SUPREME THROUGH THE END OF THE FORECAST PERIOD WITH A WEAK SHORTWAVE EXPECTED TO ARRIVE WEDNESDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 646 PM CDT WED MAY 7 2014 THUNDERSTORMS WILL BE ONGOING AT THE KLBF TERMINAL AT 00Z THURSDAYS TAF ISSUANCE. THERE IS A THREAT FOR HAIL AT THE KLBF TERMINAL THROUGH 02Z THURSDAY IN ADDITION TO GUSTY WINDS. CIGS WITH ANY THUNDERSTORMS WILL BE AROUND 3000 TO 4500 FT AGL. EXPECT BROKEN TO OVERCAST CIGS AON 2500 FT AGL AFTER MID EVENING. SKIES WILL SCATTER OUT AFTER MID AFTERNOON THURSDAY. FOR THE KVTN TERMINAL...THUNDERSTORMS ARE EXPECTED AT THE KVTN TERMINAL AFTER 01Z THURSDAY AND ARE POSSIBLE THROUGH 05Z THURSDAY. SHOWERS ARE EXPECTED THEREAFTER AND WILL CONTINUE THROUGH MID AFTERNOON THURSDAY. CIGS WILL RANGE FROM 1000 TO 2500 FT AGL OVER THE NEXT 24 HOURS AT THE KVTN TERMINAL. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 3 AM TO NOON MDT THURSDAY FOR NEZ004. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...ROBERG/DS AVIATION...CLB
Hazardous weather outlook, May 7, 3:16 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 PM CDT WED MAY 7 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 316 PM CDT WED MAY 7 2014 /216 PM MDT WED MAY 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AN ACTIVE SEVERE WEATHER DAY IS EXPECTED THIS EVENING. THE AREA OF GREATEST CONCERN IS GENERALLY ALONG AND SOUTHWEST OF A THEDFORD TO NORTH PLATTE LINE. VERY LARGE HAIL...2 INCHES OR GREATER IN DIAMETER...IS THE THREAT. WIND DAMAGE AND AN ISOLATED TORNADO ARE ALSO POSSIBLE EARLY THIS EVENING ALONG A STATIONARY BOUNDARY ACROSS SOUTHWEST NEBRASKA. NORTH AND EAST OF THEDFORD THUNDERSTORMS REMAIN POSSIBLE TONIGHT...HOWEVER THE SEVERE THREAT IS MAINLY HAIL. LATE TONIGHT PERIODS OF HEAVY WET SNOW ARE EXPECTED ACROSS NORTHERN SHERIDAN COUNTY. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THIS EVENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WET ACCUMULATING SNOW IS EXPECTED THURSDAY MORNING...MAINLY ACROSS SHERIDAN COUNTY. A WINTER WEATHER ADVISORY CONTINUES THURSDAY MORNING FOR SHERIDAN COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, May 7, 6:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 11 S WALLACE 40.68N 101.16W
05/07/2014 E1.00 INCH HAYES NE PUBLIC
&&
MARTINLocal storm report, May 7, 6:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 9 S WALLACE 40.71N 101.16W
05/07/2014 M1.00 INCH LINCOLN NE TRAINED SPOTTER
HAIL IS COVERING THE GROUND
&&
CBUTTLERLocal storm report, May 7, 6:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 8 S HAYES CENTER 40.40N 101.02W
05/07/2014 E60 MPH HAYES NE TRAINED SPOTTER
&&
MARTINLocal storm report, May 7, 6:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 15 SW OSHKOSH 41.25N 102.55W
05/07/2014 E1.25 INCH GARDEN NE PUBLIC
HAIL RANGED FROM PEA SIZE TO AROUND QUARTER SIZE AND A
LITTLE BIGGER
&&
SNIVELYLocal storm report, May 7, 6:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL BRULE 41.10N 101.89W
05/07/2014 E1.00 INCH KEITH NE LAW ENFORCEMENT
&&
MARTINLocal storm report, May 7, 6:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 10 NE OSHKOSH 41.51N 102.21W
05/07/2014 M1.00 INCH GARDEN NE CO-OP OBSERVER
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 2:03 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 42 min |
| May 7, 3:25 AM CDT | Winter Weather Advisory | LBF | Sheridan | 31 hr |
| May 7, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln, Perkins | 48 min |
| May 7, 5:30 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| May 7, 6:00 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln, Perkins | 45 min |
| May 7, 6:01 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 59 min |
| May 7, 6:14 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 61 min |
| May 7, 6:18 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 42 min |
| May 7, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 38 min |
| May 7, 6:40 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.